Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: [1]
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:1
  • preuzimanja u poslednjih 30 dana:1

Sadržaj

članak: 1 od 1  
2008, br. 12-2, str. 45-49
On Kirk's fixed point main theorem for asymptotic contractions
(naslov ne postoji na srpskom)
Univerzitet u Beogradu, Matematički fakultet

e-adresaandreja@predrag.us
Sažetak
(ne postoji na srpskom)
We prove that main result of asymptotic contractions by Kirk [J. Math. Anal. Appl. 277 (2003), 645-650, Theorem 2.1, p. 647] has been for the first time proved 17 years ago in Tasković [Fundamental elements of the fixed point theory, ZUNS-1986, Theorem 4, p. 170]. But, the author (and next other authors) this historical fact is to neglect and to ignore.
Reference
Ivanov, A.A. (1976) Isledovanii po topologii-II. u: Zapiski naučnih seminarov lomi, Lenjingrad, 66, 5-102
Kirk, W.A. (2003) Fixed points of asymptotic contractions. J Math. Anal. Appl, 277, 645-650
Tasković, M.R. (1986) Fundamental elements of the fixed point theory. Beograd: Zavod za udžbenike i nastavna sredstva, in Serbian
Tasković, M.R. (1985) A characterization of the class of contraction type mappings. Kobe J. Math, 2, 45-55
Wong, C.S. (1975) Maps of contractive type. u: Seminar of Fixed Point Theory and its Appl., June, Proc, Dalhousie University, str. 197-207
 

O članku

jezik rada: engleski
vrsta rada: izvorni naučni članak
DOI: 10.5937/MatMor0802045T
objavljen u SCIndeksu: 02.02.2009.

Povezani članci